Action and periodic orbits of area-preserving diffeomorphisms

Huadi Qu*, Zhihong Xia

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We study periodic points for area-preserving maps on surfaces, particularly some global properties related to the action functional. We generalize recent works of Hutchings [14] and Weiler [17], proving the existence of periodic orbits with certain action values.

Original languageEnglish (US)
Pages (from-to)246-264
Number of pages19
JournalJournal of Differential Equations
Volume391
DOIs
StatePublished - May 15 2024

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this